SINAREST Syrup contains Paracetamol clinically proven analgesic, antipyretic and decongestant reduce the pain and nasal congestion due to increased nasal blood flow associated with colds and influenza.
**All products sold will be shipped within india only. product will not be shipped to international destinations. Product will only be given on Current MRP Price.
• Quick Relief of nasal and sinus congestion.
• Analgesic and antipyretic .
• Quick Relief of allergic symptoms of the nose or throat due to upper respiratory allergies.
• As an adjunct with antibacterials in sinusitis, tonsillitis, otitis media and post-operatively after tonsillectomy.
Quantity: 60 ml
Each 5 ml of SINAREST Syrup contains
• Paracetamol: IP 125 mg,
• Phenylephrine hydrochloride: IP 5 mg,
• Chlorpheniramine maleate: IP 1 mg
• Sodium Citrate: IP 60 mg
• Menthol: IP 1 mg
Dosage & Administration
Children: The usual recommended dose is 1-2 teaspoonful (5-10 ml) tid or qid.
• Hypersensitivity to any of the ingredients of the formulation.
• Severe hypertension.
• In case a hypersensitivity reaction occurs which is rare, SINAREST Syrup should be discontinued.
• SINAREST Syrup contains Paracetamol and therefore should not be used in conjunction with other Paracetamol containing products.
• It is advisable not to drive or operate machinery when on treatment with SINAREST Syrup.
Adverse Reactions: SINAREST Syrup is generally well tolerated and adverse events are rare. Hypersensitive individuals may display headache, dizziness and nausea. Chlorpheniramine in SINAREST Syrup may cause sedation.
Presentation: SINAREST Syrup is available in bottles of 60 ml and 100 ml with a measuring cup.
Storage: Keep out of the reach and sight of children, Store at room temperature.